# SDR REXA2025022500215

- Difficulty date: February 22, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 45,647 hours, 35,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: MM67035552003
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONFORMITY NOTED AFT CARGO DOOR, AFT CHANNEL SUPPORT DOOR TRACK CRACKED.  (FWD OF THE TWO AFT CHANNELS) REMOVED AND REPLACED AFT CARGO DOOR, AFT CHANNEL SUPPORT (FWD OF THE TWO AFT CHANNELS) IAW CRJ 700 SRM 51-42-06, 51-42-21, 51-77-00.  P/N ON/OFF MM670-35552-003.  SDR SUBMITTED BEFORE AIRCRAFT FLEW REVENUE.
